# SDR DL738100838

- Difficulty date: April 4, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 33,918 hours, 14,788 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: R1 Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL350 HEARD LOUD POP AND R1 WINDOW SHATTERED THROUGHT OUTSIDE PANE. DIVERTED FLIGHT, LANDING UNEVENTFULLY.  REPLACED R1 WINDOW AND WINDOW HEAT CONTROLLER (UNDER LOG NR 208780002), OK FOR SERVICE.
